# SDR DHL2001365008

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DROPPED OFF 5 TIMES IN CRUISE AT FL350, EACH TIME IN LIGHT TURBULENCE IN CLOUDS.  OK IN LIGHT TURBULANCE IN CLEAR SKIES. RERACKED AUTO THROTTLE COMPUTER.  PERFORMED GRND OPS CK, OK IAW MM 22-31-00.
